My husband has been on hydrocodone for 9 months after an ankle injury. He tried once before to come off it but gave into the withdraw. He is trying again and I want to help him in anyway that I can. His stomach is upset and he feels terrible but he has made it 2 days without any pills after a taper down. How can I help him? How long does this take?
Hi Telly, and welcome! Your husbands withdrawal symptoms will last about a week! Then he should start feeling much better physically! Make sure that he stays very well hydrated! He should drink lots of water or Gatorade! Have him take Immodium for his stomach and bathroom issues! There are vitamins that he can take which will help ease some of the withdrawal symptoms. Please check out the Thomas Recipe, the link is at the bottom of the page, for a list of things that will help! Most importantly, try to keep him up and as active as possible! Short walks outside are the best thing! That alone, will help alot! Good luck, and best wishes! Please keep posting anytime you have any questions or need some support or encouragement! Lots of people here have been through this and will be glad to help! Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.